Hi, my friend who I'm helping through methylation has this thick, stringy mucous in his head/nasal passages, goes into his throat. This has been going on for years, although it seems to have gotten worse lately. Monday he began some new supplements to help his dopamine and seratonin. Question is, would it be safe if he tried one decongestant (pseudonephrine)? It says do not take if you are on an MAOI inhibitor. I know that has something to do with dopamine, so would the pseudonephrine cause too much dopamine affect in combo with supplements, or would it cancel out the affect of the supplements? they never say WHY/which way for the caution. Nobody seems to be able to tell me WHY he has mucous. It's not a cold, he isn't itchy or sneezy. (He is grumpy tho, LOL). Seriously, it isn't a sinus infection - the mucous is whitish with beige in it, and he doesn't have pressure or a headache. He had a bunch of lab tests which I thought may point to some auto-immune thing causing the mucous, but nothing was positive. He does the neti pot, and takes Mucinex, drinks a lot of water now, and is reducing his dairy intake. Yesterday the mucous was really bad and he took an aspirin and said it was better. Will this mucous just clear with the methylation? By mucous having gotten worse, I hope that means the methylation is finally working, but that doesn't make sense. He also used to be on high doses of C but now only on 500 mg.; I'm wondering if that helped with it previously. In the past, every year around this time (March) he felt funky, tired, and his doctor would put him on azithromycin and he always felt better after that. Also I take an apple cider vinegar pill which really helps with my dairy-related mucous (the liquid ACV didn't help), but they now think he has high stomach acid so I'm leary of ACV for him. Any insights appreciated, or ask your own mucous questions.